MathSciNet Relay Station
MathSciNet bibliographic data
MR1969732 (2004d:58047) 58J60 (53C30 58J70)
Gover, A. Rod; Peterson, Lawrence J. Conformally invariant powers of the Laplacian, $Q$-curvature, and tractor calculus. Comm. Math. Phys. 235 (2003), no. 2, 339–378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement